My doctor says my thyroid is fine as my lab results are normal.Still I have the low energy,fatigue,exhausted, tired, muscle pains,joint pains, memory loss, weight gain,hair loss, dry skin and so on, now he says that because of my adrenal fatigue I have all the above symptoms even though I am using "Adreno destress guard"for my adrenal fatigue. I have no idea what to do.
I was taking Nature throid 65mg and levoxyl 50 mcg as of September 2009. My lab results in September are TSH 1.060 range 0.450-4.500 uIU/mL,FT4 1.35 range 0.93-1.71 ng/dL, FT3 2.9 range 2.0-4.4 pg/mL.
Then I had appointment with my doc and he reduced the levoxyl dosage to 37.5mcg from 50 mcg and said that he is fine tuning my thyroid. I waited 6 weeks on this new dosage and had the lab work on October 30th. My results are TSH 1.5 range 0.450-4.500 uIU/mL, FT4 1.38 range 0.82-1.77 ng/dL, FT3 3.1 range 2.0-4.4 pg/mL
Am I sick because of my adrenal fatigue or because of the conversion problem.
So you reduced almost 100mcg/week and the TSH raised slightly ,the frees are higher on the lower dose ,I don't think you have a conversion problem ,or maybe because you get NAture throid you don't have one any more,six weeks might not be enough ,why don't you repeat the test now .
I don't have any knowledge regarding the Adrenal ,but if you are treating your adrenal properly then you can know that it's not related !
I think your doctor is an angel! - Exactly - fine tuning the thyroid and switching things up and testing is great.
When he lowered the T4 med - the ratios on that lab indicated that. Question? - did he raise the Naturethroid 1/4 grain too? The labs - from the way you posted it and your doctors treatment - would indicate that being done soon.
The adrenals are totally related to the thyroid and can kick off meds if they still need repair. I see your doctors thoughts and commend them for the baby steps in treatment.
I would call him - ask if a raise in Naturethroid was not done in October and ask to go up a 1/4 grain then test again. You may need baby steps in 1/4 grains for many months ( taking the adrenal issue in focus) in order to achieve the best result.
6hashi thank you.
I took the test in the first week of December and will post the results as soon as I have them.
Stella5349 thank you. Yes he is an angel. To answer your question, no he did not raised my Nature throid dosage.Doc says it is not required because I have tons of T3. I am still on 65mg of Nature throid and 37.5mcg of Levoxyl.
During the holiday season it was very difficult to get in touch with him. I am waiting to get an appointment with him and will let you know once I visit him.
Based on those labs, and assuming you still have hypo symptoms, it appears that you should go ahead and request the 1/4 grain increase in Nature-throid. In my opinion the very best way to treat a hypo patient is to test and adjust FT3 and FT4, with whatever type of meds are required to alleviate symptoms, without being constrained by resultant TSH. Symptom relief should be all important. Frequently we hear this requires that FT3 is adjusted into the upper part of its range and FT4 is adjusted to at least the midpoint of its range. It sounds like you are lucky enough to have a doctor that will treat you in this manner.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.